Translator Disclaimer
15 July 2018 Independence of for the supports in the decomposition theorem
Shenghao Sun
Duke Math. J. 167(10): 1803-1823 (15 July 2018). DOI: 10.1215/00127094-2017-0059

Abstract

In this article, we prove a result on the independence of for the supports of irreducible perverse sheaves occurring in the decomposition theorem, as well as for the family of local systems on each support. It generalizes Gabber’s result on the independence of of intersection cohomology to the relative case.

Citation

Download Citation

Shenghao Sun. "Independence of for the supports in the decomposition theorem." Duke Math. J. 167 (10) 1803 - 1823, 15 July 2018. https://doi.org/10.1215/00127094-2017-0059

Information

Received: 30 November 2015; Revised: 3 May 2017; Published: 15 July 2018
First available in Project Euclid: 13 June 2018

zbMATH: 06928111
MathSciNet: MR3827811
Digital Object Identifier: 10.1215/00127094-2017-0059

Subjects:
Primary: 14F20
Secondary: 14F05

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 10 • 15 July 2018
Back to Top